MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC083715A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A.4.Patient weight: asked but unavailable.B.7.Other relevant history, including preexisting medical conditions: asked but unavailable.D.4.Device information: the device expiration date and primary udi number were requested and a supplemental report will be submitted.D.10.Concomitant medical products and therapy dates: asked but unavailable.H.6.Type of investigation: code b15 - images were provided, and an imaging evaluation will be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6)2025, the patient underwent endovascular treatment of a thoracic aortic aneurysm using gore® tag® thoracic branch endoprostheses.Prior to the procedure, the patient underwent a right carotid artery to subclavian artery bypass for treatment of a large kaverel's diverticulum.A tac083715a aortic component was successfully implanted.It was reported that images were reviewed on (b)(6) 2025, and continued perfusion was observed.It was suspected that there was either a proximal type i or type ii endoleak.A reintervention will be performed but has not yet been scheduled.
 
Additional Manufacturer Narrative
B.7.Other relevant history: added.D.4.Device information: expiration date and udi added.D.10.Concomitant medical products and therapy dates: added.H.4.Device manufacture date: added.H.6.Investigation findings for analysis of production records: code c21 updated to code c19.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation findings for imaging evaluation: code c21 updated to code c19.H.6.Investigation findings for imaging evaluation: code c19 - the imaging evaluation was performed by a clinical imaging specialist.One time point was available for evaluation: post-implantation cta dated (b)(6) 2025.On the 3d images there appeared to be contrast outside of the implanted devices at the level of the gore® tag® thoracic branch endoprosthesis and the side branch component.The axial imaging supported this finding.Therefore, the contrast confirmed a proximal type i endoleak.There appeared to be lack of distal circumferential device apposition in the descending thoracic aorta (dta).Dta diameters of the distal 20mm of the implanted device appeared to range from 34.9mm ¿ 36.5mm.H.6.Investigation conclusions: code d16 updated to code d15.H.6.Investigation conclusions: code d15 - there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.H.6.Investigation conclusions: code d12 added.According to the gore® tag® thoracic branch endoprosthesis instructions for use, potential adverse events and complications that may occur with the use of the gore® tag® thoracic branch endoprosthesis include, but are not limited to, endoleak.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21704936
Report Number2017233-2025-05994
Device Sequence Number11897044
Product Code MIH
UDI-Device Identifier00733132654116
UDI-Public(01)00733132654116(17)270606
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC083715A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL 75MG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale